Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Have small pink coloured circle on penis. No itching or burning. What could be this?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I have a small circle 1/2 the size of my pinky fingernail that appeared on the outer skin of my penis about 3/4 of the way back from the head. There is no itchin or burning and is completely smooth and slightly pink/red. Every couple days the skin appears to start to heal but then dries up and flakes off. Should I be worried?
Posted Tue, 23 Apr 2013 in Penis Problems
Answered by Dr. Nsah Bernard 4 hours later

Thanks for posting on XXXXXXX

From your description it seems to me that you are having a form of fungi infection (which seems obviously to be mild) and even though it seems mild you will require that to be treated off as I believe that you are sexually active and will have to prevent that from being a route of entry of various microbes. All you might require is a topical antifungal like miconazole or a topical steroid cream to heal that off.
It would have been nice if i saw some pictures of the lesion ( as to be sure of the cause) or you get examined by a dermatologist.

Hope this info will be useful and if you got any other questions, please feel free to write back.

Dr. Nsah
Above answer was peer-reviewed by
Follow-up: Have small pink coloured circle on penis. No itching or burning. What could be this? 22 hours later
What would be some common brand names for the topical ointments I should try. Also here are some photos to further examine. Thank you.
Answered by Dr. Nsah Bernard 52 minutes later

You have the generic name miconazole or ketokonazole cream (antifungal) or brand name monistat3 or Hydrocortisone cream/pommade (steroid).
After taking a look at the images, the lesions look like fungi lesions. Just proceed with the above creams and within a couple of days, you will have some relieve.

Hope this helps
Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor